Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The classification of planar monomials over fields of prime square order
HTML articles powered by AMS MathViewer

by Robert S. Coulter PDF
Proc. Amer. Math. Soc. 134 (2006), 3373-3378 Request permission

Abstract:

Planar functions were introduced by Dembowski and Ostrom in 1968 to describe affine planes possessing collineation groups with particular properties. To date their classification has only been resolved for functions over fields of prime order. In this article we classify planar monomials over fields of order $p^2$ with $p$ a prime.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51E15, 11T06
  • Retrieve articles in all journals with MSC (2000): 51E15, 11T06
Additional Information
  • Robert S. Coulter
  • Affiliation: Department of Mathematical Science, 520 Ewing Hall, University of Delaware, Newark, Delaware 19716
  • Received by editor(s): April 26, 2005
  • Received by editor(s) in revised form: May 17, 2005
  • Published electronically: May 12, 2006
  • Communicated by: John R. Stembridge
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3373-3378
  • MSC (2000): Primary 51E15, 11T06
  • DOI: https://doi.org/10.1090/S0002-9939-06-08346-8
  • MathSciNet review: 2231922